# SDR MALA060305

- Difficulty date: May 5, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 18,362 hours, 20,054 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA FOUND SEAT TRACK AT LBL 18.3 BETWEEN FS 297 AND 351 IS CORRODED OUT OF LIMITS.  THE DAMAGED SEAT TRACK HAS BEEN REMOVED AND REPLACED IAW MESABA EO S53060.
